... more. I am currently on norco 7.5mg and am finding it difficult to adjust to some of the side effects. Primarily, I became very constipated for a whole month. I tried many OTC remedies and finally found relief. That was two weeks ago. I now have the opposite problem.I talked to the pharmacist who told me that the remidies I took would have cleared my system by now. I now have very soft to watery stools and bad stomach cramps. Has anyone else had this problem? Is there a balance? I'm also having left upper quadrant pain , any idea what this could be?
Yes, I've struggled with a similar issue. I found Miralax (cheap at COSTCO) to be the best product out there. Not to be taken every day, usually once is enough for 72 hours. I also recommend staying hydrated and being mindful of what OTC products you are using, as many will indeed cause the opposite effect. Hope this helps.
This can be a common problem with people on pain medicine. Sometimes it helps just to regulate your diet a bit. Yogurt will actually help. You can try the Activia. If you're having problems with watery stool, try stepping up your fiber intake. But don't overdo or you'll end back up with the constipation.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 2 answers
Posted 18 Jun 2011 • 2 answers
Posted 2 May 2012 • 1 answer
Posted 2 May 2013 • 1 answer
Posted 11 May 2015 • 1 answer